# SDR AALA20030245

- Difficulty date: February 25, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Gasket
- Condition: Failed
- Location: Temp Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-ORD, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  PERFORMED PROCEDURE, LIGHT DID NOT EXTINGUISH AFTER 2 MINUTES.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED LEFT PNEUMATIC SUPPLY TEMPERATURE SENSOR GASKET BROKEN.  PRESSURIZED PNEUMATIC DUCTS, NO FURTHER LEAKS NOTED.  NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
